# SDR HEEA086618

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 214040013115FM
- Part serial: A420
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,416 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX MAKING METAL. REPAIRED.
